U.S. doctors online nowAsk doctors free
Sturgis, SD
A 35-year-old female asked:

I'm taking 2700 mg of gabapentin and everyone keeps saying my pupils look huge. i've noticed some blurry vision at times. is this normal?

2 doctor answers3 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Blurred vision: This is a side effect that needs to be discussed with your prescribing doctor.
Dr. Deepak Raja
Ophthalmology 18 years experience
Can be: The large pupils are not uncommon and i suspect your blurry vision may be caused by dry eyes. Try some artificial tears and see your eye doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 5, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.